RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 5, Pages 1014–1017 (Mi dan35839)  

MATHEMATICS

The bicompactness and completeness of topological spaces in connection with the theory of absolutes

V. Zaitsev

Lomonosov Moscow State University

Full text: PDF file (627 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 15.04.1970

Citation: V. Zaitsev, “The bicompactness and completeness of topological spaces in connection with the theory of absolutes”, Dokl. Akad. Nauk SSSR, 195:5 (1970), 1014–1017

Citation in format AMSBIB
\Bibitem{Zai70}
\by V.~Zaitsev
\paper The bicompactness and completeness of topological spaces in connection with the theory of absolutes
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 5
\pages 1014--1017
\mathnet{http://mi.mathnet.ru/dan35839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292030}
\zmath{https://zbmath.org/?q=an:0216.19202}


Linking options:
  • http://mi.mathnet.ru/eng/dan35839
  • http://mi.mathnet.ru/eng/dan/v195/i5/p1014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019